Couldn't find what you looking for?

TRY OUR SEARCH!

ive been taking the depo shot since jan2008 it slowed my periods down and now i dont even get periods, i used to get terrible periods with bad cramps to the point i cudnt walk, but im due for my third shot in a couple of weeks, but this past tues i had sex and have been bleeding heavy ever since and its sunday now and im jus tired of it. wen i had my periods before depo they only lasted 3 days so now im a lil worried if something is wrong, i jus want the bleeding to stop thats all. wen will it stop should i contact my doctor or is it nothing to worry about?

Loading...

I advise you to contact your doctor. Because I have had the same problems you have been going through. I only took two shots and the bleeding and pains where so painful I was on the floor balling my eyes out. I have been off depo for two months and still bleed all them months until I was hospitalized and they got me to stop bleeding by doing a DNC and a pamp smear and put me on a antibotic and a pill to make me stop bleeding.
Reply

Loading...

I just started the depo shot about a month ago, maybe a little longer. And I didnt have my period when I usually do. But about four days ago I had sex, and I have been bleeding really heavy ever since. Its been like six days now, and I am wondering if this is unusual. Please help!
Reply

Loading...